It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Thanks Dragonfly for responding. I feel some type of anxiety/worry most of the time, not panic attacks or anything just mostly the generalized anxiety type, so the stomache discomfort(of some kind) is there alot. Could this type of anxiety cause stomache problems? Again thanks for responding.

I also think maybe increasing your Klonopin could help with your situation. Have you tried Xanax? I take it real infrequently but when I am really anxious it works wonders. As far as the SSRI's go I have been taking them for a while and I actually think it has made my stomache worse. Sometimes that is a side effect but it may do wonders for you so you should give it a try and see what happens. I here the new one Cymbalta is supposed to be a very good one and I am thinking about checking it out. I DO NOT recommend EFFEXOR as it is so hard to get off of. I have been trying for several years to come off but the withdraw is a nightmare and I am on a very low dose.

DF





All times are GMT -7. The time now is 12:40 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!